# SDR HALA2017072000202

- Difficulty date: July 16, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 5,260 hours, 31,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FC EMERGENCY LIGHT IS UNSECURE.  SECURED THE EMERGENCY LIGHT. SECURITY CHECKED GOOD. OK TO CONTINUE.
